# SDR FDEA202202050756

- Difficulty date: February 5, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Support Bracket
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.1 ENG PYLON,  PYLON BRACKET LAND FOR PNLS 437EL AND 437AR HAS NUMEROUS   AREAS OF DEEP GOUGES/GALLING ON TOP ARCH OF BRACKET.  REMOVED WORN SUPPORT BRACKET AND REPLACED WITH FABRICATED BRACKET IAW DAC DWG   AUB7564 AND REF SRM 51-31-01-0G.
